# SDR CALA2017061901898

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737924ER
- Aircraft serial: 42181
- Aircraft time: 8,889 hours, 3,102 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Part serial: 0029
- Condition: Odor
- Location: Galley
- Part time: 52,812 hours, 13,705 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON DECENT FA CALLED COCKPIT TO REPORT BURNT ELECTRIC SMELL NEAR GALLEY. REMOVED AND REPLACED COFFEEMAKER 106 AND BREWED OPS CHECKS GOOD.
